Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the relations between some rate-of-growth conditions


Author: T. G. McLaughlin
Journal: Proc. Amer. Math. Soc. 69 (1978), 151-155
MSC: Primary 02F25
DOI: https://doi.org/10.1090/S0002-9939-1978-0498050-0
MathSciNet review: 0498050
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the implications and nonimplications between four rate-of-growth properties of sets useful in certain areas of recursion theory; all nonimplications are established within the boolean algebra generated by the recursively enumerable sets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F25

Retrieve articles in all journals with MSC: 02F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0498050-0
Keywords: Retraceable, cohesive, $ \Sigma _1^0$
Article copyright: © Copyright 1978 American Mathematical Society